| Catalog Number |
48061000 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/14/2016
Type of Reportable Event
Malfunction
Event or Problem Description
A shaver turned within the t handle breaking a part some of the inside of the t handle.
Additional Manufacturer Narrative
Lot# 115979.Visual inspection, device history review, complaint history review, risk assessment.The device was inspected and it was found that the inner collar of the t handle was fractured.The fractured pieces were not returned.No relevant manufacturing issues were identified as all units met stryker specifications.The probable root cause of this event is determined to be normal wear and tear of instrument.
Event or Problem Description